Issam Abu-Irwaq
Issam Abu-Irwaq
just.edu.jo üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
New dual-mode Kadomtsev–Petviashvili model with strong–weak surface tension: analysis and application
IA Irwaq, M Alquran, I Jaradat, D Baleanu
Advances in Difference Equations 2018 (1), 433, 2018
172018
Solitary wave solutions to time-fractional coupled degenerate Hamiltonian equations
Q Katatbeh, I Abu-Irwaq, M Alquran, A Qawasmeh
International Journal of Pure and Applied Mathematics 93 (3), 377-387, 2014
82014
Numerical investigations on the physical dynamics of the coupled fractional Boussinesq-Burgers system
IA Irwaq, M Alquran, I Jaradat, MSM Noorani, S Momani, D Baleanu
Romanian Journal of Physics 65, 111, 2020
72020
Nonlinear contractions and fixed point theorems with modified -distance mappings in complete quasi metric spaces
I Nuseir, W Shatanawi, I Abu-Irwaq, A Bataihah
Journal of Nonlinear Sciences and Applications 10 (10), 5342--5350, 2017
72017
Common Fixed Point Theorems in G-metric Spaces with -distance
I Abu-Irwaq, I Nuseir, A Bataihah
Journal of Mathematical Analysis 8 (1), 120-129, 2017
42017
FIXED POINT RESULTS FOR NONLINEAR CONTRACTIONS WITH GENERALIZED Omega-DISTANCE MAPPINGS
I Abu-Irwaq, W Shatanawi, A Bataihah, I Nuseir
UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED …, 2019
3*2019
Variants of sub-sequentially continuous mappings and integral-type fixed point results
S Chauhan, W Shatanawi, S Radenović, I Abu-Irwaq
Rendiconti del Circolo Matematico di Palermo 63 (1), 53-72, 2014
32014
Computational Sinc-scheme for extracting analytical solution for the model Kuramoto-Sivashinsky equation
IAI Kamel Al-Khaled
International Journal of Electrical and Computer Engineering (IJECE) 9, 3720 …, 2019
1*2019
Attractive new fractional-integer power series method for solving singulary perturbed differential equations involving mixed fractional and integer derivatives
IA Irwaq, M Alquran, M Ali, I Jaradat, MSM Noorani
Results in Physics, 103780, 2020
2020
Soliton solutions of Degasperis-Procesi equation and a modified KdV equation by the sine-cosine method
I Abu-Irwaq
Journal of Mathematical and Computational Science 3 (6), 1382-1388, 2013
2013
Numerical radius inequalities for the Cartesian decomposition of bounded linear operators in Hilbert spaces
M Al-Dolat, M Ali, I Abu-Irwaq
Journal of Mathematical and Computational Science 3 (4), 985-992, 2013
2013
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–11